# SDR GTIA012103

- Difficulty date: November 15, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT LOWER CARGO DOOR, CENTER INTERCOSTAL TO PAN ANGLE FITTING CRACKED.  REMOVED CRACKED ANGLE FITTING.  INSTALLED FITTING IAW DC9 SRM 51-30-1 AND 51-30-5.  (M)
